Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ExodusE

Member
  • Posts

    14
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I have no problem with taking it with food, it's just that the first course that I did, I didn't take it all the time, which might be the reason I relapsed. I take RoAccutane.
  2. I was on Accutane for 8 months. First month - 20mg and the rest was 40mg. A year later my acne is back and way worse. I did do the mistake of not taking it with food every time. Mostly I did, but no one warned me about it. My face cleared to 90% when I stopped the course, so I never was really clear. Now my face is WAY worse. Anyway... I just started my 2nd Accutane course, but it's going to be only 20mg the first month and maybe 40mg later. I am worried that it is too low, s
  3. That is all good, but how do I convince my doctor to extend the course like that? Or should I just order some Accutane online?
  4. your course should have continued until you were completely cleared. and then once you are completely clear for at least a full month, you get left on the drug for an additional 3-4 months and you get taken off! Your derm did not follow that protocol so that is most likely why you relapsed. So, let's say I hop back on Accutane. Once I am done with the 5-6 months, I should do additional 3-4 months right after once I am clear?
  5. Hey, I am a 185lbs male that was on Accutane for 8 months. First month it was 20mg, then it got bumped up to 40mg. My acne got reduced, but I still got breakouts while on the course. Only on the 7th month I had an 90% clear skin. I still had small pimples, but they didn't bother me. A year later, my face is the same it was before if not worse. I think I was on a low dose for my weight. Would it be a good idea to go on a higher dose? I wouldn't go on Accutane, but I've tried almost everythin
  6. People that have stress or anxiety should not drink coffee, though. Personally, I have anxiety and if I drink a lot of coffee, it only enhances my anxiety, thus, break me out the next day.
  7. I weigh the same and I had 40mg per day as well, although my first month was 20mg. The course lasted 8 months and my acne is back. I am convinced that this is not enough of a dosage for our weight, because a lot of people are on higher doses that weigh same as us. You should talk to dermatologist and maybe suggest going higher on the dose. That is what I will do.
  8. After 8 years of doing all these stupid face creams, I did Accutane. I thought this will finally be it. I did 8 months and 40mg a day. Acne came back after a few months and it gets really bad when I eat junk food, dairy or sugar. I honestly was severely depressed and did not want to go outside (and I still kind of don't want to), but I got myself together and decided to continue looking for solutions. Since Accutane had a lot of Vitamin A in it, I have decided that I will eat 2-3 carrots a da
  9. Hey, I just finished an 8 month course of Accutane 40mg. I am a man, 20 years old. I am pretty worried, because even at my last month, I would occasionally get pimples. I strongly believe that this was because I ate junk food or too much cheese. I am about 1 week off of Accutane now and I have a few small pimples that I am not worried about, but I got a medium-sized one on my cheek this morning. Is it because Accutane didn't work or is it because I drink milk a bit and eat gluten? I try to ke
×